View : 19 Download: 0

Strong consistency of the stationary bootstrap under ψ-weak dependence

Title
Strong consistency of the stationary bootstrap under ψ-weak dependence
Authors
Hwang E.Shin D.W.
Ewha Authors
신동완황은주
SCOPUS Author ID
신동완scopus
Issue Date
2012
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
vol. 82, no. 3, pp. 488 - 495
Indexed
SCIE; SCOPUS WOS scopus
Abstract
This work deals with the stationary bootstrap of Politis and Romano (1994) for theψ-weakly dependent sequences proposed by Doukhan and Louhichi (1999), establishing strong consistency of the bootstrap sample variance and the bootstrap sample mean under the dependence structure for the observed process. This extends the results of Politis and Romano (1994) and Shao and Yu (1993). © 2011 Elsevier B.V.
DOI
10.1016/j.spl.2011.12.001
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE